# SDR FDEA202112012956

- Difficulty date: December 1, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300*
- Aircraft serial: 802
- Aircraft time: 31,030 hours, 17,544 cycles
- System (JASC): 3242 · Brake
- Part: None
- Part number: Z3200203
- Part serial: 25001
- Condition: Damaged
- Location: Zone 700
- Part time: 6,494 hours, 3,748 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O, C
- Precautionary procedure: O

## Discrepancy

UPON POST FLIGHT INSPECTION, FOUND #6 MLG TIRE BLOWN AND BEAD UNSEATED. STILL IN   TACT AND ON WHEEL. NO DAMAGE. REASON CODE : PREMATURE REMOVAL/INSTALLATION  OFF MPN: Z32-002-03  POS: 6 SRL: 25001 TAG NBR: 6485F1  ON MPN: Z32-002-03  CPN: 3211843 SRL: F3664 TAG NBR: 76G342  .  FOUND PUNCTURE IN #6 MLG TIRE PICTURES UPLOADED. REMOVED AND INSTALLED   SERVICEABLE TIRE REF AMM 32-41-11-04. OK FOR SERVICE. DUE TO TIRE BEING OFF BEAD,   CHANGED #5 MLG TIRE ALSO.
